# SDR SWAA2021122355754

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE BS 500C-500D RBL 25 WL 156 IS CRACKED.  REMOVED BAFFLE IAW SRM 51-40-02-0G-0.  FABRICATED A NEW BAFFLE IAW DWG 143A7503.  LOCATED AND DRILLED FWD CARGO BAY NEW BAFFLE IAW SRM 51-40-05 AND DWG 143A7503 REV C.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-21-41--370-802 AND 51-21-72-370804.  INSTALLED THE NEW BAFFLE IAW SRM 51-40-02-0G-0 AND DRAWING 143A7505.
